Jump to content

Undiagnosed


KatheryneB

Recommended Posts

I’ve been battling acid reflux and stomach cramping for almost 2 years now. Almost a year ago I began experiencing pain from my tmj. And more than a week ago I prevented myself from blacking out from who knows what. I’ve had diarrhea consistently and the pain is still here. It burns from my throat to my bladder. I’m on fire with everything I try to eat. Bread makes it worse. Now I know. I’m tired. Dicyclomine left me on the floor at my work and I stopped taking it. But my doctor is unavailable on weekends. I guess this is a small vent for me. I’m a mess all over and need breaks to be able to stand up again. I just want to feel okay and I want to know what’s wrong with me. But until the doctor finishes treating my symptoms… I guess I won’t know. Bc I can’t afford ER visits.

Link to comment
Share on other sites

Jeffrey Roberts

Hi KatheryneB,

Can I ask how old were you when this all started? Are you on any treatment other than dicyclomine?

Link to comment
Share on other sites

Jeffrey Roberts

It sounds like you are most troubled by acid reflux. Sometimes treating problems in the upper area affects the lower area.

The acid reflex isn't a symptom of IBS; however, dyspepsia (a form of acid reflex) is a functional gastrointestinal disorder in the same category as IBS.

I don't know how to treat dyspepsia; however, if the diarrhea is uncontrollable then that is a problem.

I don't think ER would be much help unless you were dehydrated.

Does anything ever help?

Link to comment
Share on other sites

  • 2 months later...

I went to see a GI specialist to go over my symptoms and he feels I have IBS-D. The burning sensation is a real symptom in IBS as a cause of severe bubbly gut. My intestines are just struggling. He ran a stool test but I was negative for IBD thank god. My flare up cleared after a month and now I am in another one which has lasted a week now. It’s difficult to manage. I have IBgard, tums, and SSRI medication. I have a follow up in a month with the GI and my psychiatrist. Working hard out here. 

Link to comment
Share on other sites

Jeffrey Roberts

That's good that you were seen by a specialist.

I guess you have to be careful because IBgard can also give you some acid, burning sensation. SSRI's can contribute to diarrhea in some people.

Unfortunately, there are no easy answers. Everyone is different.

Link to comment
Share on other sites

  • 1 month later...

That seems to be the case! My GI doc confirmed I have IBS and really wants me to take peppermint oil capsules. But I tried the gels because they’re less expensive and wow!!! They rlly do increase inflammation. I saw no improvement in bloating from them either. I’ve also been struggling with constipation and Miralax has been godsend. I may end up trying the cyclosporine again or something else. He still has me taking omeprazole long term. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...